# SDR SWAA980812

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CRACKED FWD SERVICE DOOR ANGLE BELOW FWD LOWER ATTACH FOR TORQUE BOX.  REMOVED AND REPLACED PER BOEING SRM.
